# SDR F3LA99129

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heat Duct
- Part number: 577957
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLI - DURING CLIMB-OUT FROM MDW, FLIGHT CREW REPORTED THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT WAS DIVERTED TO MOLINE, IL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CRACKED FUEL HEAT DUCT AND CHECKED OK.  (M)
